About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 426514, 9 pages
http://dx.doi.org/10.1155/2012/426514
Research Article

Solving Linear and Nonlinear Fractional Differential Equations Using Spline Functions

1Department of Mathematics and Statistics, Mutah University, P.O. Box 7, Al-Karak, Jordan
2Department of Mathematics and Statistics, University of Jordan, Amman 11942, Jordan
3Department of Mathematics, Faculty of Science, Minoufiya University, Shebeen El Koom, Minoufiya, Egypt

Received 29 November 2011; Revised 23 December 2011; Accepted 26 December 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Adel Al-Rabtah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adel Al-Rabtah, Shaher Momani, and Mohamed A. Ramadan, “Solving Linear and Nonlinear Fractional Differential Equations Using Spline Functions,” Abstract and Applied Analysis, vol. 2012, Article ID 426514, 9 pages, 2012. doi:10.1155/2012/426514